# SDR HEEA087816

- Difficulty date: June 14, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 17,629 hours
- Engine: Pwa PT6*
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5852013
- Part serial: 3389
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR INOPERATIVE IN WX AND MAP MODES. REPAIRED.
